JournalsprimsVol. 13, No. 3pp. 793–820

Investigation of Numerical Solutions of Some Nonlinear Quasiperiodic Differential Equations

  • Taketomo Mitsui

    Kyoto University, Japan
Investigation of Numerical Solutions of Some Nonlinear Quasiperiodic Differential Equations cover
Download PDF

Cite this article

Taketomo Mitsui, Investigation of Numerical Solutions of Some Nonlinear Quasiperiodic Differential Equations. Publ. Res. Inst. Math. Sci. 13 (1977), no. 3, pp. 793–820

DOI 10.2977/PRIMS/1195189608